Absence of point spectrum for a class of discrete Schrödinger operators with quasiperiodic potential.
Forum mathematicum, Tome 8 (1996) no. 3, pp. 63-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
one-dimensional discrete Schrödinger operators with a quasiperiodic potential, absence of point spectrum
@article{FORUM_1996__8_3_141759,
author = {Masahiro Kaminaga},
title = {Absence of point spectrum for a class of discrete {Schr\"odinger} operators with quasiperiodic potential.},
journal = {Forum mathematicum},
pages = {63--70},
year = {1996},
volume = {8},
number = {3},
zbl = {0839.47003},
url = {http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141759/}
}
Masahiro Kaminaga. Absence of point spectrum for a class of discrete Schrödinger operators with quasiperiodic potential.. Forum mathematicum, Tome 8 (1996) no. 3, pp. 63-70. http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141759/